Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Archermitch

Hair Thinning in my 10th Month

Recommended Posts

I'm just starting my tenth month and I noticed a lot of hairs getting stuck to my face lately. I figured it was just my new moisturizer, but when my barber cut my hair, she told me that it had gotten thinner. She said that she didn't use to be able to part my hair apart and see my scalp like she can now. OVerall, my hair still looks normal, but I'm scared out of my mind. Is this normal, reversible, or going to get worse?

Thanks in advance,

Mitch

Share this post


Link to post
Share on other sites

Studies show it can go either way, but seems more like youll be fine, a lot of peoples hair thins while on it then goes normal again, or stops for that matter, some unlucky ones keep thinning and loose like 60% of their hair. Whats your dose to be on for that long? 10 month seems long

I'm just starting my tenth month and I noticed a lot of hairs getting stuck to my face lately. I figured it was just my new moisturizer, but when my barber cut my hair, she told me that it had gotten thinner. She said that she didn't use to be able to part my hair apart and see my scalp like she can now. OVerall, my hair still looks normal, but I'm scared out of my mind. Is this normal, reversible, or going to get worse?

Thanks in advance,

Mitch

Share this post


Link to post
Share on other sites
Studies show it can go either way, but seems more like youll be fine, a lot of peoples hair thins while on it then goes normal again, or stops for that matter, some unlucky ones keep thinning and loose like 60% of their hair. Whats your dose to be on for that long? 10 month seems long

I'm just starting my tenth month and I noticed a lot of hairs getting stuck to my face lately. I figured it was just my new moisturizer, but when my barber cut my hair, she told me that it had gotten thinner. She said that she didn't use to be able to part my hair apart and see my scalp like she can now. OVerall, my hair still looks normal, but I'm scared out of my mind. Is this normal, reversible, or going to get worse?

Thanks in advance,

Mitch

I'm on 80mg/day. My dermatologist says that I should not get a single pimple at all in my last month, but since I always get one or two we go on it again, "to be on the safe side." She's said that since month 6. :/

Share this post


Link to post
Share on other sites

I'm going to start mixing Jojoba oil with my conditioner to help my hair oils. Is this a good idea?

I'm just concerned as to why my hair thinning sped up in my 9/10th months as opposed to an earlier month. :/

Share this post


Link to post
Share on other sites

Maybe because your way over the accumulative dose needed by most derms, Ive never seen 10 months+ at 80mg a day, When I see long doses I see at like 10/20mg a day..

I'm going to start mixing Jojoba oil with my conditioner to help my hair oils. Is this a good idea?

I'm just concerned as to why my hair thinning sped up in my 9/10th months as opposed to an earlier month. :/

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×